# SDR ASAA2024073051820

- Difficulty date: July 30, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8128U14
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, STRAP RBL 20 CORRODED BETWEEN STA 787-827. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OT LIMITS, REMOVED AND REPLACED STRAP ON AFT CARGO CO-PT IAW B737-700 SRM 51-40-02-0G-0W=1" O=.100" R=0.085" L=3" D=0.015".
